Won't reduce b12 to every six weeks

I had my 12 weekly injection today.....thank god. Although, it is a mixed blessing as the injection always makes me vomit. After my loading dose it took 5-6 weeks of the symptoms coming back bit by bit. My husband injected me with cyancobalamine at this point. Made me initially very Ill but I was expecting that. Symptoms improved but started to wain again......tiredness, tripping over words, not being able to say words and chronic stomach pains. I asked the nurse tonight if I could have the injection every 6 weeks but she said "there is no medical evidence to support this" . My question is, is there? I don't want to be injected so often due to the side effects but I feel I need them closer together.

Frustrated x

5 Replies

oldestnewest
  • Have you talked to the nurse or your doctor about the side effects you're experiencing? Vomiting is an unusual reaction for a B12 injection and it might be a cause for concern. Do you become nauseated after all types of injections, or has it just been B12 injections?

  • Yes I spoke to my doctor when I had vomiting after my loading dose. He said it is a side effect and I had to delay one of my loading doses. Im only sick after b12. I also get diahorrea too.

    The side effects from hydroxocobalamine are not as bad as the cyanocobalamin....that was grim.

  • Very concerning, having ' side effects' I have never heard of this experience.

  • Oh I like to be different! Lol

  • Poor you. I hope we can help you.x

You may also like...